Panadol Extra Obtizorb 48's

4.7 (REVIEWS 150)
Brand: PANADOL SKU: 111404
  • Panadol Extra advance tablets with the combination of paracetamol and caffeine, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief
  • The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks.
  • Always keep your 24- or 48- or 72 tablet pack of Panadol Extra on hand in case you feel the need for pain relief. Each caplet contains 500 mg paracetamol and 65 mg of caffeine.
  • One of the greatest benefits of Panadol Extra Tablets is advanced Optizorb technology. When the tablet reaches the stomach, it soaks up water and swells, then breaks apart, which enables faster disintegration.
  • In addition, Panadol Extra has a low risk of drug-drug interactions, thus making it suitable for Pain relief with people taking most other medications. Thanks to caffeine, Panadol Extra does not cause drowsiness and has no effects on the ability to drive and use machinery. Finally, paracetamol leaves your body naturally in less dan a day.*
  • *When used as directed. Always follow the label prior to use

Read More

AED31.00
AED31.00 (VAT Incl.)
PANADOL
DELIVER TO
IN CHANGE
  • Free Delivery For all orders over AED 29
  • Easy Return Easy return and refund
  • Secure Payments Payment Method
  • 24/7 Support Dedicated Support
  • Panadol Extra advance tablets with the combination of paracetamol and caffeine, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief
  • The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks.
  • Always keep your 24- or 48- or 72 tablet pack of Panadol Extra on hand in case you feel the need for pain relief. Each caplet contains 500 mg paracetamol and 65 mg of caffeine.
  • One of the greatest benefits of Panadol Extra Tablets is advanced Optizorb technology. When the tablet reaches the stomach, it soaks up water and swells, then breaks apart, which enables faster disintegration.
  • In addition, Panadol Extra has a low risk of drug-drug interactions, thus making it suitable for Pain relief with people taking most other medications. Thanks to caffeine, Panadol Extra does not cause drowsiness and has no effects on the ability to drive and use machinery. Finally, paracetamol leaves your body naturally in less dan a day.*
  • *When used as directed. Always follow the label prior to use

• WHAT ARE PANADOL EXTRA TABLETS: Panadol Extra tablets with Optizorb Formulation are designed to fight five types of tough pain: headache, back pain, neck pain, knee pain & period pain.
• WHY PANADOL EXTRA TABLETS: With the dual-action formula, containing paracetamol 500mg and caffeine 65mg, Panadol Extra Tablets provide up to 37% more powerful pain relief than standard paracetamol tablets. 
• WHO IS PANADOL EXTRA SUITABLE FOR: Panadol Extra tablets are for people in need of tough pain relief, also suitable for those taking most other medications as well as elderly people when used as directed. 
• AVAILABLE FORMATS OF PANADOL EXTRA: Panadol Extra can be found in packs of 20 or 40 tablets. Good to have them on hand for tough pain relief.
• HOW WILL PANADOL EXTRA BENEFIT YOU: A clinically proven combination of paracetamol and caffeine works as a powerful pain reliever. It can be taken on an empty stomach and is unlikely to cause stomach irritation when used as directed.
How to use: Adults: 2 tablets up to 4 times daily
Warnings: Do not exceed the stated dose, avoid excessive intake of Caffeine containing drinks while taking the tablets
500mg Paracetamol, 65mg Caffeine
Store below 30 C, protect from light and heat, keep in original carton
 

SKU: 111404

Product Rating

4.7/5

4.7

Based on 150 Ratings.

5
131
4
9
3
3
2
1
1
5

Reviews (5 of 150)

hala essam

5
Jan 29, 2023
No comment

jozeph

5
Jan 20, 2023
No comment

Tareq Sharrab

4
Jan 7, 2023
No comment

TASNEEM DARWISH

5
Jan 7, 2023
No comment

Huda Hussain

5
Jan 6, 2023
No comment